# SDR FDEA202009012075

- Difficulty date: September 1, 2020
- Submitted: September 19, 2020
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 18,039 hours, 10,135 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Arm
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Component: Spoiler, Airbus
- Component part number: A5777100001000
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING - #3 SPOILER O/B CTR HINGE ARM LWR SURFACE DELAMINATED (S=10MM X   15MM,D=2.0MM), I/B CTR HINGE ARM I/B SURFACE DELAMINATED (S=30MM X   40MM,D=1.5MM). RH WING - #3 SPOILER I/B & O/B CTR HINGE ARM DELAMINATED.COMPLIED WITH EA: 6-5750-  T0356102. TITLE: WING - FLIGHT SURFACES - RH 3# SPOILER CENTER HINGE ARM LOWER AND   OUTSIDE SURFACE DELAMINATION. THIS IS CAT A REPAIR. MAJOR REPAIR IAW FEDEX GMM 6-2-  100.
